# SDR ASAA2021070635445

- Difficulty date: July 6, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Bs 947 L-Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947 FLOOR BEAM LBL 20 TO RBL 20 CORRODED. GROUNDED - YES. REPAIRED STA 947.5 FLOOR BEAM IAW 737-900ER SRM 53-70-51-2R-5W 1.0 O .180 R .130 L 6.0 D .050.
